# SDR YENA2024101701353

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CROSSBEAM SPLICING FR16 RH WITH CRACK INDICATION AT HOLE H8 APROX. 12 O'CLOCK ON CROSSBEAM; REF. MEX WO 1318489,1327754,1328846 N/R S/N: 00379- CROSSBEAM SPLICING FR 16 RH, HOLE H8 WAS REPAIRED I.A.W. TRE2053306 & JB EC A24-1208-01.
